We have Multiple Company Product available, If you have any Particular Brand Contact us on WhatsApp Support

DICLOMEDIC-MR (Diclofenac Potassium 50mg,Paracetamol 325mg,Chlorzoxazone 250mg)

Rs.20.40

DICLOMEDIC-MR ® have Diclofenac Potassium 50mg + Paracetamol 325mg + Chlorzoxazone 250mg is comes Under Class Anti-Inflammatory,Ortho Packing ::10 x 10 (Blister) /10 Price :: Rs . 22.5/Unit

Share & Help Others
  •  
  •  
  •  
  •  
  •  
  •  
  •  

Description

The Brand Name  DICLOMEDIC-MR ® Has Generic Salt :: Diclofenac Potassium 50mg + Paracetamol 325mg + Chlorzoxazone 250mg

DICLOMEDIC-MR ®   Packing ::  10 / Strip Sub Unit   //   Box 10 x 10 (Blister)

Main Medicine Class:: Anti-Inflammatory,Ortho

GST Rate Generic Name Rate MRP Unit / Packing Unit
12 %  Diclofenac Potassium 50mg,Paracetamol 325mg,Chlorzoxazone 250mg Rs.  74.5/  10 / Strip 
 Salt Name OR Generic Name Composition Packing Box
Diclofenac Potassium 50mg,Paracetamol 325mg,Chlorzoxazone 250mg Diclofenac Potassium 50mg + Paracetamol 325mg + Chlorzoxazone 250mg 10 x 10 (Blister)  /  10

Additional information

Packaging Unit

10 x 10 (Blister)

GST Rate

12

MRP Price / Box Unit

Rs.

Sale Price /Box Unit

Rs. 225

Sale Price /Basic Unit

Questions and answers of the customers

There are no questions yet. Be the first to ask a question about this product.

Send me a notification for each new answer.
Therapeutic Division & Details ::
Anti- Inflammatory
Ortho
Medicine Content or Salt & Details ::
Chlorzoxazone 250mg
Diclofenac Potassium 50mg
Paracetamol

Information About :: Paracetamol or Acetaminophen

PARACETAMOL belongs to the group of medicines called analgesics (pain killers), and antipyretics (fever-reducing agents) used to reduce fever and treat mild to moderate pain. Also, it is used to relieve headache, migraine, toothache, period pain, back pain, muscle pain and rheumatic pains. Pain and fever are caused by the activation of pain receptors due to the release of certain natural chemicals in the body like prostaglandin.

Uses of PARACETAMOL

  • Fever,
  • Pain relief
  • Headache
  • Tension headache
  • Migraine
  • Backache
  • Rheumatic and muscle pain
  • Mild arthritis/osteoarthritis
  • Toothache
  • Period pain (dysmenorrhea)
  • Colds and flu symptoms
  • Sore throat
  • Sinus pain
  • Post-operative pain
  • Fever (pyrexia)

Medicinal Benefits

PARACETAMOL contains Paracetamol, an analgesic (pain killer) and antipyretic (reduces fever). It inhibits the production of certain chemical messengers in the brain known as prostaglandins. Thus, reduces pain. Also, PARACETAMOL affects an area of the brain that regulates body temperature known as the hypothalamic heat-regulating centre. Thereby, it reduces fever.

Directions for Use

Who should not take paracetamol? Do not take medications containing paracetamol if you are allergic to it or any of the other ingredients in the paracetamol product you are taking. Tablet/capsule: Swallow it as a whole with a glass of water; do not crush, break or chew it. Oral liquid: Shake the bottle well before use. Take the prescribed dose by mouth using the measuring cup/dosing syringe/dropper provided by the pack.

Storage

Store in a cool and dry place away from sunlight

Side Effects of PARACETAMOL

  • Nausea
  • Stomach pain
  • Dark coloured urine
 
0
WeCreativez WhatsApp Support
Our customer support team is here to answer your questions. Ask us anything!
👋 Hi, how can I help?